Top answers from doctors based on your search:
Disclaimer

dizziness and nausea after magnesium citrate

A 43-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Yes it can: Yes magnesium citrate can cause dizziness, nausea and vomiting especially if taken in large amount.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Alexander Bankov
36 years experience Anesthesiology
Yes and may be: Nausea is not a contraindication for this medicine, you can take it. However, depending on individual response to the taste of the medicine and the re ... Read More
A 37-year-old male asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
GI bug?: Hi. How long have you been constipated? Have you vomited up anything else? Mg citrate does not not induce vomiting, so I suspect you have a gastroente ... Read More
1
1 thank
A 33-year-old female asked:
Dr. David Sneid
40 years experience Endocrinology
Check w/your: Doctor about their recommended prep for the colonoscopy, but most will induce diarrhea and sometime go upset. Try drinking it cold and as quickly as t ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
Colon prep: Nausea vomiting would be highly unlikely
A 32-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Doubtful: no.
1
1 thank
A 25-year-old female asked:
Dr. Jack Rubin
47 years experience Nephrology and Dialysis
Blood mucous: Go back to the er and have them evaluate you. There was a reason they gave you an enema. Blood per rectum could be serious or a minor problem. Without ... Read More
A 21-year-old female asked:
Dr. Donald Alves
23 years experience Emergency Medicine
What?: Why did you take a medication not knowing what it does/is for? Magcitrate treats constipation. It usually is "effective" within 6 hrs, if going to see ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Jacob Petrosky
8 years experience General Surgery
Very effective: Mag citrate is very effective. I recommend you start taking a daily stool softener, not a laxative. This will help you stay normal. Usually start with ... Read More
A female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Two questions here: 1) We can't endorse the use of expired medications; 2) what are you hoping to treat with magnesium citrate?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month